View Full Version : Birth Control
11-30-2006, 06:47 PM
Okay the first 2 months I experienced moodiness and sadness, depression a few days prior to my period. Now im experiencing these symptoms/side effects after my period is done(Note* Im on my third cycle) Is this normal?
11-30-2006, 07:49 PM
Yes, it's common for women to experience depression before or during or after their period is done ... or sometimes before and during and after if they're really lucky! :D
Have you talked to your therapist or your regular doctor about this? If it's worrisome to you, or if the depression is severe, you should talk to the doctor who prescribed the birth control in the first place.
11-30-2006, 08:18 PM
Okay thanks hun:) I didnt tell my therapist about it but maybe I could:) Also ... Im hoping that after the first 3 months it gets better:)
11-30-2006, 08:42 PM
Yeah, it could/should get better, but if it doesn't, don't hesitate to ask your prescribing doctor if you could try a different one.
11-30-2006, 08:47 PM
Okay thank you Fish